eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Testosterone cause Vision blurred?

Summary: there is no Vision blurred reported by people who take Testosterone yet.

We study 189 people who have side effects while taking Testosterone from FDA and social media. Find out below who they are, when they have Vision blurred and more.

You are not alone: join a mobile support group for people who take Testosterone and have Vision blurred >>>

 

 

 

 

Testosterone

Testosterone has active ingredients of testosterone. It is often used in testosterone. (latest outcomes from 392 Testosterone users)

Vision blurred

Vision blurred has been reported by people with multiple sclerosis, high blood pressure, depression, pain, high blood cholesterol. (latest reports from 48,523 Vision blurred patients)

On Mar, 1, 2015: No report is found

Do you have Vision Blurred while taking Testosterone?

You are not alone! Join a mobile support group:
- support group for people who take Testosterone
- support group for people who have Vision Blurred

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • I have mild myasyhenia gravis and have recently had heart surgery. could surgery, or anesthetics aggravate or exacerbate myasthenia gravis symptoms?
    I was also given intravenous antibiotics prior to and during surgery. i am wondering if this could have exacerbated Myasthenia Gravis symptoms that are usually controlled by mestinon.
  • Other than testosterone treatments, what other prescriptions or natural items can be used to help increase sexual desire?
    I am a male in my 30s and have had a low sexual interest level for years. It's been difficult to deal with knowing that It's a part of life that for some reason doesn't seem to ever be a prioritized thought or desire. Although I know love and attraction, taking it to the sexual level almost seems forbidden. I'm not afraid of sex and enjoy it when in action, but never proactively seek to engage. Are there any other treatments than testosterone or viagra that would increase dopamine or adrenaline? I feel I need to be hyper or energized yo be driven to seeking sexual activity. I eat well and exercise, but am having a difficult time finding any lasting remedy. I've had testosterone pellets, and the first treatment lasted about 1.5 weeks and was not effective for the next 2.5. I've had about 20 shots with only two being noticeably effective, and androgel and testim didn't really seem to be all that effective either. Viagra doesn't always work either.
  • What's the cause of heart palpitations
    E-fib or irregular heart beat, more noticeable at night. Have been on hormone replacement since 1995. Started on the patch that caused irritations then switch to 1% Androgel packets. Used 1/2 a packet per day for years, then libido dropped and started using full packet. Everything going good until I started using 25mgs of zinc some months later I started having heart palpitations.
    Stopped androgel and zinc, heart palpitations stopped after 2 weeks, almost afraid to start up again!
  • What are the side effects of axiron
    What are the Axiron withdraw symptoms when you go cold turkey and stop taking it?
  • What is the effect of taking testosterone while having sciliosis?
    For transgenders, do you know what is the effect of taking testosterone while having scoliosis?

    For specialist of endocrine/orthopedic/basta specialists:
    (gender therapists)- what effects are you expecting when your patient is taking testosterone while having scoliosis? Will you let them still to take hrt just to achieve what they need and want?

More questions for: Testosterone, Vision blurred

You may be interested at these reviews (Write a review):

  • Blurred vision after ipratropium bromide
    blurred vision after one day use I take only herbal supplements none known for invasive reactions
  • Off label use of drugs for peripheral neuropathy causing memory loss (1 response)
    I have peripheral neuropathy with standard symptoms of burning, tingling, stabbing pain on the tops of my feet. I have had this condition for over 15 years getting worse over time. The last 5 years I have seen a couple of doctors and through trial and error we settled on a combination of Savella and Methadone to dampen the pain which can go from a nuisance constant 2 to "I'm ready to cut off my feet" constant 8. Taking Savella and Methadone keeps me at a 2 or below except in the evenings when it can get to 5 or 6 and keep me awake. Over a period of a year or so, and I can't remember when it started, I was given Tizanidine, Pramipexole, Oxcarbazpine, Gabapentin and Lyrica (at separate times). I do not remember which of these I was on for the longest or at what point I noticed I was unable to remember what happened the day before, conversations I had with co-workers, decisions and agreements with my manager and things I had done earlier in the week or month. I'm sure a timeline could be put together but since I had lost short term memory I could not do it even now. When I finally figured out what was happening, I was close to losing my job as a Computer Hardware Engineer, which requires extreme concentration and memory. I stopped taking whatever I was on at the time and looked for anything to help me regain my memory and ability to concentrate. I am now taking herbal supplements and using iPhone apps to help me regain concentration and memory. After over 6 months of being off of these drugs I am close to having my previous facilities back. I cannot stress enough the importance of a doctor talking with their patients about memory loss and the ability to concentrate when taking these types of drugs. One of my doctors just gave me Topiramate to try and help with the evening pain and after reading the side effects I will not even try it. Better to be in pain and keep my job.

    What really bothers me is I think simply taking one additional pill of Savella will solve my pain issue, but my doctors scoff whenever I make a suggestion and try to put me on something else. After making a medication suggestion one doctor threatened to take me off all medication. I guess he showed me who's the boss. All this is causing me to trust doctors less and less.

More reviews for: Testosterone, Vision blurred

Comments from related studies:

  • From this study (2 weeks ago):

  • Becky Hung on Jan, 22, 2015:

    Hi,I would like to ask Mr. Henry Virkler, did you have another side effects when you taking this drug? Did these side effects also disappear after you stop taking drug? Thanks

    Reply

    Henry Virkler on Dec, 30, 2014:

    I'm 66 years old and also experienced blurred vision while on the drug. About a week after stopping it, my vision has returned to what it was before taking the medication

    Reply

    Dr. Edwin on Nov, 9, 2012:

    hello
    i've just found this article because i'm on a 5 day course of azithromycin cause a i have been diagnosed with typhoid fever, i have to mention i'm a doctor and i was aware of the side effects but this time they really hit me i have been with blurred vision for 5 days, headaches, nausea, common symptoms but really hard, watch out with the treatment, especially if you have a heart disease due to qt disorders

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.